# SDR REXA2015020300173

- Difficulty date: February 3, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 22,130 hours, 19,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Weak
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 EMER LIGHT BATTERY WEAK.  R & R NR 4 EMER LIGHT BATTERY.  OPERATIONS CHECKED GOOD IAW AMM 33-51-04.
